×

On eigenvalue problems for nondifferentiable mappings. (English) Zbl 0389.34019


MSC:

34L99 Ordinary differential operators
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bailey, P. B.: An eigenvalue theorem for nonlinear second order differential equations. J. math. Anal. appl. 20, 94-102 (1967) · Zbl 0161.28103
[2] Berestycki, H.: On some nonlinear Sturm-liovuille problems. J. differential equations 26, 375-390 (1977) · Zbl 0331.34020
[3] Chow, S. N.; Lasota, A.: An implicit function theorem for nondifferentiable mappings. Proc. amer. Math. soc. 34, 141-146 (1972) · Zbl 0264.47045
[4] Coddington, E. A.; Levinson, N.: Theory of ordinary differential equations. (1955) · Zbl 0064.33002
[5] Dugundji, J.: Topology. (1966) · Zbl 0144.21501
[6] Eastham, M. S. P: The spectral theory of periodic differential equations. (1973) · Zbl 0287.34016
[7] Hartman, P.: On boundary value problems for super linear second order differential equations. J. differential equations 26, 37-53 (1977) · Zbl 0365.34032
[8] Kato, T.: Perturbation theory for linear operators. (1966) · Zbl 0148.12601
[9] Krasnosel’skii, M.: Topological methods of the theory of nonlinear integral equations. (1964)
[10] Lasota, A.; Opial, Z.: Sur la dependance continue des solutions des equations differentielles ordinaires de leurs seconds membres et des conditions aux limites. Ann. polon. Math. 19, 13-36 (1967) · Zbl 0155.41402
[11] Levitan, B. M.; Sargsjan, I. S.: Introduction to spectral theory. Transl. math. Monographs 39 (1975) · Zbl 0302.47036
[12] Macki, J. W.; Waltman, P.: A nonlinear boundary value problem of Sturm-Liouville type for a two-dimensional system of ordinary differential equations. SIAM J. Appl. math. 21, 225-231 (1971) · Zbl 0248.34031
[13] Magnus, W.; Winkler, S.: Hill’s equation. (1966) · Zbl 0158.09604
[14] Rabinowitz, P.: Some global results for nonlinear eigenvalue problems. J. functional analysis 7, 487-513 (1971) · Zbl 0212.16504
[15] Schmitt, K.: Eigenvalue problems for nonlinear second order differential equations. Lecture notes in mathematics no. 448, 294-306 (1974)
[16] Simon, B.: On the genericity of non-vanishing instability intervals. (1975)
[17] Szostak, E.: Note on an implicit function theorem in a non-differentiable case. Zzeszyty nauk. Univ. jagiell. Prace mat. 18, 159-162 (1977) · Zbl 0358.58007
[18] Turner, R. E. L: Nonlinear eigenvalue problems and applications to elliptic equations. Arch. rational mech. Anal. 42, 184-193 (1971) · Zbl 0221.35061
[19] Wolkowisky, J. H.: Branches of periodic solutions of the nonlinear Hill’s equation. J. differential equations 11, 385-400 (1972) · Zbl 0217.12101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.